# SDR GTIA20130511598

- Difficulty date: May 11, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N587NK
- Make and model: Airbus A321-231
- Aircraft serial: 2476
- Aircraft time: 27,747 hours, 11,878 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Button
- Condition: Broken
- Location: Megaphone
- Component: Megaphone
- Component part number: ACREM1A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT F/A FOUND FRONT MEGAPHONE VOLUME BUTTON MISSING.  INSTALLED NEW VOLUME BUTTOM ON THE FRONT MEGAPHONE.
